# SDR ASAA2015102813549

- Difficulty date: October 28, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,381 hours, 8,742 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT NR 2 ENGINE, MSG NR 77-20862, THE BOTTOM LT EGT SIGNAL, T49553 IS OUT OF RANGE.  " ECONOMIC FAULT " TO BE REPAIRED WITHIN 500 FLT HRS.  ACFT GROUNDED.  ON DEFERRAL.
